MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE FOR 3.0MM CANNULATED SCREWDRIVER; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE FOR 3.0MM CANNULATED SCREWDRIVER; SCREWDRIVERS
Model Number 313.969
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is jnj representative.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Investigation summary: investigation flow: visual.Visual inspection: the holding sleeve for 3.0 mm cannulated screwdriver (p/n:313.969, lot #: 4543124) was returned and received at us cq.Upon visual inspection, it was observed that the device was missing the spring coil component.No other issues were observed with the returned components of the device.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed the complaint was confirmed.The device received was missing a component.Hence confirming the allegation.Investigation conclusion: the complaint condition is confirmed for the holding sleeve for 3.0 mm cannulated screwdriver (p/n:313.969, lot #: 4543124).There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.The potential cause could be due to device incorrectly assembled during sterilization process.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part number: 313.969, synthes lot number: 4543124, supplier lot number: n/a, release to warehouse date: feb 10, 2013, expiration date: n/a, manufactured by synthes (b)(4).No ncrs were generated during production.Device history review: review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during routine incoming inspection of a loaner set at dpy (b)(4) site, it was observed that the holding sleeve for 3.0mm cannulated screwdriver was found to be missing a piece.There was no known patient or hospital involvement.This complaint involves one (1) device.This report involves one (1) holding sleeve for 3.0mm cannulated screwdriver.This is report 1 of 1 for (b)(4).

Brand Name
HOLDING SLEEVE FOR 3.0MM CANNULATED SCREWDRIVER
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11230912
Report Number2939274-2021-00489
Device Sequence Number3512839
Product Code HXX
UDI-Device Identifier10886982188281
UDI-Public(01)10886982188281
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number313.969
Device Catalogue Number313.969
Device Lot Number4543124
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2021
Initial Report FDA Received Date01/26/2021
Patient Sequence Number1